MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY
Model Number 45043
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet ultra 5000a was selected for a thrombectomy procedure.However, the system alerted error code 60.The procedure was cancelled.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the ultra console was received by san jose cis in good condition with no physical damages/defects observed.The ultra console was plugged into the wall source and failed 1.2 to 1.14 test steps.There was error (60 -unable to power off actuator) found on uic read out during the time of testing.The ultra console was power reset but failed and this is due to 15 volts power supply relay incomplete activation, therefore actuator not off was confirmed.
 
Event or Problem Description

Brand Name
ANGIOJET ULTRA 5000A
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11177391
Report Number2134265-2021-00326
Device Sequence Number2397848
Product Code MCX
UDI-Device Identifier08714729890607
UDI-Public08714729890607
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45043
Device Catalogue Number45043
Device Lot NumberU6364
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1